# SDR 2006UALA02216

- Difficulty date: November 18, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N656UA
- Make and model: Boeing 767322
- Aircraft serial: 25394
- Aircraft time: 59,106 hours, 9,635 cycles
- Engine: Pwa PW4060
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Damaged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EEL LIGHT STRIP IN FRONT OF THE AFT RIGHT HAND LAV IS INOPERATIVE.
